Следене
Harold Thompson
Harold Thompson
Няма данни за членство
Потвърден имейл адрес: maths.uq.edu.au - Начална страница
Заглавие
Позовавания
Позовавания
Година
A new system of variational inclusions with (H, η)-monotone operators in Hilbert spaces
YP Fang, NJ Huang, HB Thompson
Computers & Mathematics with Applications 49 (2-3), 365-374, 2005
2452005
Multiple symmetric positive solutions for a second order boundary value problem
J Henderson, H Thompson
Proceedings of the American Mathematical Society 128 (8), 2373-2379, 2000
2352000
Existence of multiple solutions for second-order discrete boundary value problems
J Henderson, HB Thompson
Computers & Mathematics with Applications 43 (10-11), 1239-1248, 2002
1402002
Existence of multiple solutions for second order boundary value problems
J Henderson, HB Thompson
Journal of Differential Equations 166 (2), 443-454, 2000
1282000
Stability for parametric implicit vector equilibrium problems
NJ Huang, J Li, HB Thompson
Mathematical and Computer Modelling 43 (11-12), 1267-1274, 2006
1272006
A spectral study of the charge forms of Coomassie Blue G
HJ Chial, HB Thompson, AG Splittgerber
Analytical biochemistry 209 (2), 258-266, 1993
971993
Nodal solutions for nonlinear eigenvalue problems
R Ma, B Thompson
Nonlinear Analysis: Theory, Methods & Applications 59 (5), 707-718, 2004
832004
Henstock–Kurzweil delta and nabla integrals
A Peterson, B Thompson
Journal of Mathematical Analysis and Applications 323 (1), 162-178, 2006
792006
Positive solutions for nonlinear m-point eigenvalue problems
R Ma, B Thompson
Journal of Mathematical Analysis and Applications 297 (1), 24-37, 2004
672004
Second order ordinary differential equations with fully nonlinear two-point boundary conditions. I
H Thompson
Pacific Journal of Mathematics 172 (1), 255-277, 1996
601996
Boundary value problems for systems of difference equations associated with systems of second-order ordinary differential equations
HB Thompson, C Tisdell
Applied Mathematics Letters 15 (6), 761-766, 2002
572002
Systems of difference equations associated with boundary value problems for second order systems of ordinary differential equations
HB Thompson, C Tisdell
Journal of Mathematical Analysis and Applications 248 (2), 333-347, 2000
552000
Multiplicity results for second-order two-point boundary value problems with superlinear or sublinear nonlinearities
R Ma, B Thompson
Journal of Mathematical Analysis and Applications 303 (2), 726-735, 2005
522005
The nonexistence of spurious solutions to discrete, two-point boundary value problems
HB Thompson, CC Tisdell
Applied Mathematics Letters 16 (1), 79-84, 2003
472003
Three-point boundary value problems for second-order, ordinary, differential equations
HB Thompson, C Tisdell
Mathematical and Computer Modelling 34 (3-4), 311-318, 2001
442001
Implicit vector equilibrium problems with applications
NJ Huang, J Li, HB Thompson
Mathematical and Computer Modelling 37 (12-13), 1343-1356, 2003
422003
Difference equations associated with fully nonlinear boundary value problems for second order ordinary differential equations
J Henderson, HB Thompson
Journal of difference equations and applications 7 (2), 297-321, 2001
412001
On the solvability of nonlinear noncompact operator equations
EU Tarafdar, HB Thompson, RO Vyborny
Journal of the Australian Mathematical Society 43 (1), 103-126, 1987
381987
Extremal points for impulsive Lidstone boundary value problems
PW Eloe, J Henderson, HB Thompson
Mathematical and Computer Modelling 32 (5-6), 687-698, 2000
362000
Applications of the Stone-Čech compactification to free topological groups
JPL Hardy, SA Morris, HB Thompson
Proceedings of the American Mathematical Society 55 (1), 160-164, 1976
361976
Системата не може да изпълни операцията сега. Опитайте отново по-късно.
Статии 1–20